# SDR AALA201708289047

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 14,105 hours, 5,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143304
- Condition: Inoperative
- Location: Emergency Light
- Part time: 14,098 hours, 5,615 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY LIGHT POWER SUPPLY UNIT INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY IAW AMM.
